# SDR DALA201911256872

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 133,072 hours, 18,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 L/E SLAT UPPER SKIN T/E WEDGE HAS A CREASE THAT REQUIRES REPAIR LOCATED 72'' FROM I/B END, 9'' FROM T/E , REPAIRED PER SRM 51-70-10. (LP 1367136)
